... mornings I have awoke to him screaming and he is completely soaked. Wet from head to toe, and I mean drenched... even his finger tips are wrinkly like he was in the bath for too long. Should I be worried?
I suggest you get him seen by your doctor, if you haven't done so already.
The symptoms you are describing are not known side effects of loratadine, but it could possibly be the cause. Could there be any other reason for this reaction? Think about all the other possible causes as well.
- Loratadine Information for Consumers
- Loratadine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loratadine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If an extra dose of loratadine was administered by mistake i.e 10mls of syrup taken at 8am and again
Posted 11 Nov 2009 • 1 answer
Posted 11 Feb 2010 • 1 answer
My wife administered 100 ml Cypon syrup at a time when she was very angry, every 5ml Cypon syrup co?
Posted 20 Aug 2012 • 1 answer
Posted 24 Dec 2013 • 1 answer
Posted 25 Jun 2017 • 0 answers